# SDR AALA20110607TUL03

- Difficulty date: June 6, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N459AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49564
- Aircraft time: 67,365 hours, 35,383 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Leaking
- Location: Ac Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

ICT - CREW REPORTED TAIL COMPARTMENT TEMPERATURE HIGH INDICATION.  EMERGENCY DECLARED FLIGHT RETURNED ICT LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPAIRING DUCT AIR LEAKS.  FOUND BOTH CLAMPS LEAKING AT LEFT CROSSFEED VALVE.  REPLACED CROSSFEED VALVE AND BOTH CLAMPS.
